# SDR FDEA201109063722

- Difficulty date: September 6, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE AT BS 676.613 THROUGH BS 680.125 AND S14L LAP JOINT.  ACCOMPLISHED EA F-5330-147696, MAJOR REPAIR.
